# SDR DALA2019101705942

- Difficulty date: October 17, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 76,551 hours, 14,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/EM EO TASK - MFEC INSPECTION FOUND 01EA CRACKS APPROX 0.250" IN LENGTH FROM WL 159.00 TO WL 185.00 ON RH NOSE WHEEL WELL VERTICAL STIFFENER AS MARKED PER W/C 5312-01186-01B STEP 7. REFER TO W/C 5312-01186-02B FOR REPAIR DETAILS. (LP1318931)
